# SDR 97ZZZX4226

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138GL
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FPO/MIA - FLT 7390 - PILOT REPORT:  GEAR FAILED TO RETRACT AFTER DEPARTURE.  LANDING GEAR EXTENSION/RETRACTION SYSTEM INSPECTED FOR ELECTRICAL AND MECHANICAL FAULTS.  NONE FOUND.  AIRCRAFT PUT ON JACKS AND LANDING GEAR CYCLED MULTIPLE TIMES WITHOUT FAULT.  AIRCRAFT WAS TEST FLOWN SATISFACTORILY.  (X)
